# SDR JR2R201802010002

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 57,085 hours, 37,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 592083870
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOUVER CLIP CRACKED AT CANTED FRAME LONG 8R. REPLACED CLIP AT CANTED FRAME STA 1463 LONG 8R.
